Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 115, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2015, 2:18 PM EDT for Marion County, Stewart County, Webster County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 2:18 PM EDT (18:18 UTC)
- Expired
- Jun 9, 2015, 3:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, GA, Stewart County, GA, Webster County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
711
WUUS52 KFFC 091818
SVRFFC
GAC197-259-307-091900-
/O.NEW.KFFC.SV.W.0115.150609T1818Z-150609T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MARION COUNTY IN WEST CENTRAL GEORGIA...
STEWART COUNTY IN WEST CENTRAL GEORGIA...
WEBSTER COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 300 PM EDT
* AT 217 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF CUSSETA TO 8 MILES SOUTHWEST OF
LUMPKIN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LUMPKIN...PRESTON...RICHLAND...WESTON...SEMINOLE...OMAHA...
SANFORD...FLORENCE MARINA STATE PARK...BROOKLYN...TROUTMAN...
CHARLES...DRANEVILLE...CHURCH HILL...LOUVALE...PROVIDENCE CANYON
STATE PARK...WESTVILLE...KIMBROUGH...CENTERPOINT...LEVERETTS AND
DUMAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3192 8491 3195 8496 3198 8496 3197 8504
3199 8507 3202 8505 3206 8506 3216 8503
3220 8496 3221 8498 3222 8497 3222 8493
3223 8492 3223 8482 3222 8480 3223 8480
3224 8441 3223 8443 3218 8442 3192 8446
TIME...MOT...LOC 1817Z 274DEG 24KT 3221 8470 3198 8491
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
450
WWUS52 KFFC 091855
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT TUE JUN 9 2015
GAC197-259-307-091904-
/O.EXP.KFFC.SV.W.0115.000000T0000Z-150609T1900Z/
MARION GA-STEWART GA-WEBSTER GA-
255 PM EDT TUE JUN 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION...STEWART AND
WEBSTER COUNTIES WILL EXPIRE AT 300 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS. MINOR FLOODING MAY BECOME
AN ISSUE IF STORMS CONTINUE TO CLUSTER IN THIS AREA. MOTORISTS SHOULD
REMEMBER TO TURN AROUND DON'T DROWN IF ENCOUNTERING WATER ON ROADWAYS.
LAT...LON 3192 8491 3195 8496 3198 8496 3197 8504
3199 8507 3202 8505 3206 8506 3216 8503
3220 8496 3221 8498 3222 8497 3222 8493
3223 8492 3223 8482 3222 8480 3223 8480
3224 8441 3223 8443 3218 8442 3192 8446
TIME...MOT...LOC 1850Z 274DEG 24KT 3221 8470 3198 8491
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:11 AM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 9, 10:11 AM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1011 AM EDT TUE JUN 9 2015 .UPDATE... FORECAST REMAINS LARGELY ON TRACK. EXPECTING SHOWERS AND THUNDERSTORMS TO REDEVELOP THIS AFTERNOON WITH HIGHEST COVERAGE ACROSS CENTRAL GEORGIA. && .PREV DISCUSSION... /ISSUED 730 AM EDT TUE JUN 9 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... SCATTERED CONVECTION ONGOING ACROSS NORTH GEORGIA ASSOCIATED WITH THE SHORT WAVE SWEEPING THROUGH THE OHIO/TENNESSEE VALLEYS EARLY THIS MORNING. COVERAGE AND INTENSITY HAS DECREASED AS EXPECTED WITH THE DECREASE IN INSTABILITY...HOWEVER MODERATE UPPER-LEVEL SUPPORT HAS KEPT ISOLATED STRONGER STORMS GOING. THIS FOCUS SHIFTS SOUTH THROUGH THE MORNING INTO CENTRAL GEORGIA BY THIS AFTERNOON. UPPER SUPPORT WEAKENS THROUGH THIS PERIOD AS THE MAIN SHORT WAVE SWEEPS EAST INTO THE MID-ATLANTIC COASTAL REGION AND THE NORTHEASTERN U.S. CANNOT RULE OUT LINGERING ISOLATED TO SCATTERED CONVECTION ACROSS THE NORTH INTO THE AFTERNOON AS THE ASSOCIATED SURFACE FRONT ONLY SLOWLY SPREADS A SLIGHTLY DRIER AND MORE STABLE AIRMASS INTO NORTH GEORGIA. THREAT OF SEVERE THUNDERSTORMS REMAINS MARGINAL AT BEST AS BETTER UPPER DYNAMICS SHIFT AWAY FROM THE REGION AND INSTABILITY REMAINS ONLY MODERATE. CONVECTION WANES THROUGH THE EVENING WITH BETTER CHANCES REMAINING ACROSS CENTRAL GEORGIA WHERE THE WEAK FRONTAL BOUNDARY SETTLES AND STALLS. FOR WEDNESDAY...BETTER CHANCES FOR THUNDER REMAIN ACROSS CENTRAL GEORGIA IN THE VICINITY OF THE STALLED AND WEAKENING FRONTAL BOUNDARY...BUT WEAK TROUGHING ALOFT AND MARGINAL TO MODERATE MOISTURE AND INSTABILITY KEEP AT LEAST ISOLATED CONVECTION IN THE FORECAST ACROSS THE NORTH. 20 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES WERE NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY... EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST 2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN CHANCES. 39 AVIATION... 12Z UPDATE... SCATTERED TO NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH GEORGIA THROUGH 16Z. SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA AFTER 16Z WITH THE FOCUS SHIFTING MORE INTO CENTRAL GEORGIA AFTER 18Z. MAINLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH THE PERIOD. SOUTHWEST TO WEST WINDS 3-6KT THROUGH 14Z...INCREASING TO 6- 10KT AFTER 14Z. WINDS WILL BE VARIABLE IN DIRECTION WITH GUSTS 25KT OR HIGHER IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 86 68 89 69 / 60 30 30 30 ATLANTA 85 70 87 72 / 50 30 40 30 BLAIRSVILLE 84 64 86 64 / 60 20 20 20 CARTERSVILLE 86 67 88 68 / 50 30 30 20 COLUMBUS 86 70 90 71 / 50 40 50 30 GAINESVILLE 85 69 87 69 / 60 30 20 20 MACON 86 69 90 69 / 50 40 40 40 ROME 86 68 88 69 / 50 20 30 20 PEACHTREE CITY 85 67 88 69 / 50 30 50 30 VIDALIA 89 72 91 71 / 50 40 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1229 PM EDT TUE JUN 9 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1229 PM EDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS. DISCUSSION... A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME... A FEW STORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 9, 9:20 AM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EDT TUE JUN 9 2015
GAZ034-091345-
GWINNETT GA-
920 AM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GWINNETT COUNTY
UNTIL 945 AM EDT...
AT 920 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DULUTH...OR NEAR LAWRENCEVILLE...MOVING
NORTHEAST AT 55 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS GWINNETT COUNTY THROUGH 945 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DULUTH...SUGAR HILL...SNELLVILLE...SUWANEE...
BUFORD...LILBURN...NORCROSS...BRASELTON...DACULA...GRAYSON...BERKELEY
LAKE...REST HAVEN...TUCKER...MOUNTAIN PARK...HARBIN AND HOG MOUNTAIN.
LAT...LON 3410 8386 3400 8387 3396 8382 3378 8408
3385 8416 3386 8419 3398 8426 3401 8422
3399 8420 3399 8419 3403 8417 3403 8412
3407 8412 3415 8400
TIME...MOT...LOC 1320Z 240DEG 49KT 3397 8408Special weather statement, Jun 9, 1:00 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT TUE JUN 9 2015
GAZ069-091730-
UPSON GA-
100 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON COUNTY UNTIL 130 PM EDT...
AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS UPSON COUNTY THROUGH 130 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...LINCOLN PARK...THE ROCK...SUNSET VILLAGE...
HANNAHS MILL...REDBONE CROSSROADS...LOGTOWN...SUNNYSIDE AND SALEM.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3297 8434 3296 8412 3281 8412 3280 8413
3280 8415 3275 8418 3283 8442 3284 8442
3285 8447
TIME...MOT...LOC 1659Z 285DEG 14KT 3288 8432Special weather statement, Jun 9, 1:30 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT TUE JUN 9 2015
GAZ038-039-050-051-091800-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
130 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN TALIAFERRO...OGLETHORPE...GREENE AND WILKES COUNTIES UNTIL 200 PM
EDT...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MAXEYS...OR NEAR LEXINGTON...MOVING EAST AT
25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS TALIAFERRO...OGLETHORPE...GREENE AND WILKES COUNTIES
THROUGH 200 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...CRAWFORD...TIGNALL...WOODVILLE...MAXEYS...
RAYLE...STEPHENS...CELESTE...CARTERS GROVE...JACKSONS CROSSROADS...
NEWTOWN...MALLORYSVILLE...DANIEL SPRINGS...PHILOMATH...FICKLIN...
HUTCHINGS AND PENFIELD.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3362 8278 3368 8328 3385 8328 3387 8326
3390 8275 3374 8271
TIME...MOT...LOC 1729Z 271DEG 21KT 3378 8308Special weather statement, Jun 9, 1:57 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT TUE JUN 9 2015
GAZ078-079-091845-
HARRIS GA-TALBOT GA-
157 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARRIS AND TALBOT COUNTIES UNTIL 245 PM EDT...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PINE
MOUNTAIN...OR NEAR HAMILTON...TO PLEASANT HILL...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HARRIS AND TALBOT COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...TALBOTTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...
WOODLAND...PINE MOUNTAIN-CALLAWAY GARDENS...PRATTSBURG...
BALDWINVILLE...PLEASANT HILL...BAUGHVILLE...OLIVE BRANCH...PINE
MOUNTAIN VALLEY...PO BIDDY CROSSROADS...F.D. ROOSEVELT STATE PARK...
BIG LAZER CREEK WMA AND FLINT HILL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3287 8497 3287 8475 3284 8470 3285 8457
3287 8451 3272 8432 3259 8453 3276 8500
TIME...MOT...LOC 1756Z 284DEG 14KT 3281 8487Special weather statement, Jun 9, 2:14 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT TUE JUN 9 2015
GAZ091-102-103-091915-
WEBSTER GA-MARION GA-STEWART GA-
214 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...HEAVY DOWNPOUR RAIN...AND FREQUENT LIGHTNING IN
WEBSTER...MARION AND STEWART COUNTIES UNTIL 315 PM EDT...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BUENA VISTA TO
NEAR LAKEPOINT RESORT STATE PARK...AND MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS WELL
AS HEAVY RAINFALL AND MINOR FLOODING AS THEY MOVE ACROSS
WEBSTER...MARION AND STEWART COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...PUTNAM...SEMINOLE...OMAHA...
SANFORD...DOYLE...BROOKLYN...TROUTMAN...CHARLES...DRANEVILLE...CHURCH
HILL...LOUVALE...PROVIDENCE CANYON STATE PARK...WESTVILLE...
KIMBROUGH...CENTERPOINT AND LEVERETTS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. LOW LYING AND POOR DRAINAGE AREAS
MAY HAVE MINOR FLOODING. MOTORISTS SHOULD REMEMBER TO TURN AROUND
DON'T DROWN IF ENCOUNTERING WATER OVER ROADWAYS.
LAT...LON 3192 8491 3195 8496 3198 8496 3198 8501
3197 8504 3199 8504 3199 8507 3209 8504
3214 8506 3223 8477 3223 8466 3227 8466
3228 8463 3229 8441 3223 8441 3223 8443
3218 8442 3217 8443 3204 8443 3192 8446
TIME...MOT...LOC 1811Z 331DEG 16KT 3227 8460 3202 8506The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 8, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 51 min |
| Jun 8, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 50 min |
| Jun 8, 8:27 PM EDT | Special Weather Statement | FFC | Pike | 48 min |
| Jun 8, 8:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 43 min |
| Jun 8, 8:38 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Jun 8, 8:53 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jun 8, 8:57 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 33 min |
| Jun 8, 9:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 9, 1:29 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 61 min |
| Jun 9, 2:34 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 41 min |
| Jun 9, 3:04 AM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 9, 3:18 AM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Jun 9, 3:42 AM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| Jun 9, 3:53 AM EDT | Special Weather Statement | FFC | Cherokee | 22 min |
| Jun 9, 4:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 9, 4:12 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 63 min |
| Jun 9, 4:18 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 42 min |
| Jun 9, 4:48 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 27 min |
| Jun 9, 4:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Jun 9, 5:17 AM EDT | Special Weather Statement | FFC | Banks, Hall, White | 58 min |
| Jun 9, 5:41 AM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jun 9, 6:19 AM EDT | Special Weather Statement | FFC | Fannin | 56 min |
| Jun 9, 6:22 AM EDT | Special Weather Statement | FFC | Hall | 53 min |
| Jun 9, 6:36 AM EDT | Special Weather Statement | FFC | Gilmer | 39 min |
| Jun 9, 6:46 AM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Jun 9, 6:56 AM EDT | Special Weather Statement | FFC | Murray | 49 min |
| Jun 9, 7:11 AM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 64 min |
| Jun 9, 7:26 AM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jun 9, 7:32 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 58 min |
| Jun 9, 7:38 AM EDT | Special Weather Statement | FFC | DeKalb | 37 min |
| Jun 9, 7:57 AM EDT | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jun 9, 9:20 AM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jun 9, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 52 min |
| Jun 9, 1:30 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 9, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Jun 9, 1:57 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 48 min |
| Jun 9, 2:14 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 61 min |
| Jun 9, 2:26 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| Jun 9, 2:33 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 42 min |
| Jun 9, 2:39 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 51 min |
| Jun 9, 2:48 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 27 min |
| Jun 9, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Upson | 53 min |
| Jun 9, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 39 min |
| Jun 9, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale | 50 min |
| Jun 9, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 47 min |
| Jun 9, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 23 min |
| Jun 9, 3:39 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jun 9, 3:43 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 32 min |
| Jun 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Rockdale | 53 min |
| Jun 9, 3:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jun 9, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 44 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 9, 4:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 9, 4:16 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jun 9, 4:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Jun 9, 4:31 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 29 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 9, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 48 min |
| Jun 9, 4:45 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 30 min |
| Jun 9, 4:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 9, 5:16 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 9, 5:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 59 min |
| Jun 9, 5:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jun 9, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 9, 5:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 25 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 47 min |
| Jun 9, 6:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 9, 6:59 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 9, 7:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.